Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Scanty flow, moderate pain before periods post taking up gym, on evra patch, negative hpt. Does gym affect menstrual cycle?

Hi, I am lady aged 26...i have started gym 3months ago(usually do ABs,treadmill,bicycle, aerobics ) and i have noticed that my periods are not the same as before...its either they come a day/2 later and not heavy flow like before, just a lil bit now and i dont get pains anymore..I was even scared the 1st month as i thought i was pregnant ,though im on contraceptive(evra patch), home pregnancy test was negative too. Does gym affect menstrual cycle???
Asked On : Sun, 22 Apr 2012
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
Hi mam good to see that you do good workout do continue it and dont worry some times it happenes just see for another couple of month and if it continues the same just get your thyroid profile done with usg of pelvic and revert me with the reports. Bye and take care.
Answered: Thu, 3 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor